Density-dependent regulation of spatially distributed populations and their asymptotic speed of spread

Research output: Contribution to journalArticle

92 Citations (Scopus)

Abstract

In this paper we use Aronson's and Weinberger's [1-4] concept of asymptotic speed to estimate the asymptotic behaviour of the solution of a nonlinear integral equation (with the nonlinearity not being monotone), which describes the development of a spatially distributed population.

Original languageEnglish (US)
Pages (from-to)173-187
Number of pages15
JournalJournal of Mathematical Biology
Volume8
Issue number2
DOIs
StatePublished - Sep 1979
Externally publishedYes

Fingerprint

Nonlinear Integral Equation
Integral equations
Monotone
Asymptotic Behavior
Nonlinearity
Dependent
Estimate
Population
Concepts

Keywords

  • Development of populations
  • Nonlinear integral equations

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Agricultural and Biological Sciences (miscellaneous)

Cite this

Density-dependent regulation of spatially distributed populations and their asymptotic speed of spread. / Thieme, Horst.

In: Journal of Mathematical Biology, Vol. 8, No. 2, 09.1979, p. 173-187.

Research output: Contribution to journalArticle

@article{964f749c5eef4482be045c209e44bd57,
title = "Density-dependent regulation of spatially distributed populations and their asymptotic speed of spread",
abstract = "In this paper we use Aronson's and Weinberger's [1-4] concept of asymptotic speed to estimate the asymptotic behaviour of the solution of a nonlinear integral equation (with the nonlinearity not being monotone), which describes the development of a spatially distributed population.",
keywords = "Development of populations, Nonlinear integral equations",
author = "Horst Thieme",
year = "1979",
month = "9",
doi = "10.1007/BF00279720",
language = "English (US)",
volume = "8",
pages = "173--187",
journal = "Journal of Mathematical Biology",
issn = "0303-6812",
publisher = "Springer Verlag",
number = "2",

}

TY - JOUR

T1 - Density-dependent regulation of spatially distributed populations and their asymptotic speed of spread

AU - Thieme, Horst

PY - 1979/9

Y1 - 1979/9

N2 - In this paper we use Aronson's and Weinberger's [1-4] concept of asymptotic speed to estimate the asymptotic behaviour of the solution of a nonlinear integral equation (with the nonlinearity not being monotone), which describes the development of a spatially distributed population.

AB - In this paper we use Aronson's and Weinberger's [1-4] concept of asymptotic speed to estimate the asymptotic behaviour of the solution of a nonlinear integral equation (with the nonlinearity not being monotone), which describes the development of a spatially distributed population.

KW - Development of populations

KW - Nonlinear integral equations

UR - http://www.scopus.com/inward/record.url?scp=0018570848&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0018570848&partnerID=8YFLogxK

U2 - 10.1007/BF00279720

DO - 10.1007/BF00279720

M3 - Article

AN - SCOPUS:0018570848

VL - 8

SP - 173

EP - 187

JO - Journal of Mathematical Biology

JF - Journal of Mathematical Biology

SN - 0303-6812

IS - 2

ER -